CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 59 Number 5 (Oct 2007)

Looking for a printed back issue?
Page  
Contents
897   The Ground State Problem for a Quantum Hamiltonian Model Describing Friction
Bruneau, Laurent
917   Admissibility for a Class of Quasiregular Representations
Currey, Bradley N.
943   A Weighted $L^2$-Estimate of the Witten Spinor in Asymptotically Schwarzschild Manifolds
Finster, Felix; Kraus, Margarita
966   Operator Amenability of the Fourier Algebra in the $\cb$-Multiplier Norm
Forrest, Brian E.; Runde, Volker; Spronk, Nico
981   The Chen--Ruan Cohomology of Weighted Projective Spaces
Jiang, Yunfeng
1008   Ideas from Zariski Topology in the Study of Cubical Homology
Kaczynski, Tomasz; Mrozek, Marian; Trahan, Anik
1029   The Geometry of $L_0$
Kalton, N. J.; Koldobsky, A.; Yaskin, V.; Yaskina, M.
1050   On the Restriction to $\D^* \times \D^*$ of Representations of $p$-Adic $\GL_2(\D)$
Raghuram, A.
1069   Quotients jacobiens : une approche algĂ©brique
Reydy, Carine
1098   Ruled Exceptional Surfaces and the Poles of Motivic Zeta Functions
Rodrigues, B.

© Canadian Mathematical Society, 2014 : https://cms.math.ca/